# SDR SWAA2013060416726

- Difficulty date: May 25, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM PRESSURE BULKHEAD WEB CRACKED AT 178, LBL 17.0.  REPAIRED WEB IAW SRM.
